Alert archive / Maryland / Special Weather Statements in 2013

Special Weather Statement, NWS Philadelphia/Mount Holly

June 17, 2013Queen Anne's County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 17, 2013, 10:40 PM EDT for Queen Anne's County, Maryland. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2013, 10:40 PM EDT (02:40 UTC)
Expired
Jun 17, 2013, 11:30 PM EDT
In force
50 min
Issued by
NWS Philadelphia/Mount Holly

County Queen Anne's County, MD

The radar

The Dover AFB radar (KDOX), 49 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 2.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2013-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 218 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2013-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
218 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1832 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

922 
WWUS81 KPHI 180240
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1040 PM EDT MON JUN 17 2013

DEZ002-MDZ012-015-020-180330-
CAROLINE MD-KENT DE-KENT MD-QUEEN ANNE'S MD-
1040 PM EDT MON JUN 17 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
CAROLINE...NORTHEASTERN QUEEN ANNE'S...SOUTHERN KENT AND WEST CENTRAL
KENT COUNTIES...

AT 1036 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MILLINGTON TO SUDLERSVILLE TO LANGFORD...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. EXPECT INTENSE
LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE
AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.

THESE STORMS WILL BE NEAR SUDLERSVILLE AROUND 1050 PM...BARCLAY
AROUND 1055 PM...CHURCH HILL AROUND 1100 PM...TEMPLEVILLE...STARKEY
CORNER...AND STARKEY CORNER AROUND 1115 PM...HARTLY AROUND 1120 PM...
MARYDEL AND HENDERSON AROUND 1125 PM.

LAT...LON 3914 7556 3899 7566 3903 7599 3922 7616
      3924 7599 3930 7589

$$

FORECASTER:  DRAG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 17, 9:19 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 17, 9:19 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
919 PM EDT MON JUN 17 2013

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE NORTHEAST THROUGH THE
SAINT LAWRENCE VALLEY TONIGHT. ITS ASSOCIATED COLD FRONT SHOULD
ARRIVE TUESDAY OR TUESDAY NIGHT WITH A WEAK LOW PRESSURE SYSTEM
FORMING ALONG IT. A HIGH PRESSURE SYSTEM WILL THEN BUILD INTO THE
NORTHEAST THE LATTER HALF OF THE WORK WEEK BEFORE SHIFTING
OFFSHORE ON SATURDAY. A WARM FRONT IS FORECAST TO MOVE THROUGH THE
FORECAST AREA ON SUNDAY AND NORTHWARD INTO NEW ENGLAND ON MONDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
MORE SHORT TERM ADJUSTMENTS TO WX/POPS ACROSS THE DELMARVA AND SRN
NJ WITH A CONTINUATION OF SHOWERS/SCT TSTMS ACROSS THE REGION.
PCPN WILL GRADUALLY END OVERNIGHT. PATCHY FOG IS EXPECTED.
TEMPERATURES WERE NOT CHANGED MUCH FROM EARLIER FCST.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
FRONTAL BOUNDARY WILL CONTINUE TO SLOWLY SAG ACROSS THE REGION
TOMORROW AND AGAIN TOUCH OFF SHOWERS AND POSSIBLY THUNDERSTORMS BY
THE LATE MORNING/EARLY AFTERNOON TIME-FRAME. A WEAK SURFACE WAVE WILL
MOVE ALONG THE FRONT WHICH HELPS WITH LARGER SCALE LIFT IN A
MARGINALLY UNSTABLE ATMOSPHERE...MORE CLOUD COVER TOMORROW THAN
TODAY. STILL NOT QUITE SURE HOW MUCH SURFACE BASED INSTABILITY CAN
BE REALIZED TOMORROW.

THE FLOW ALOFT, WHICH ONCE WAS STRONG, CONTINUES TO WEAKEN ON
TUESDAY SO ANY STORMS THAT DO INITIATE ALONG THE FRONTAL BOUNDARY
ALLOWING FOR A MUCH SLOWER STORM MOTION. PWATS WILL STILL BE FAIRLY
HIGH SO ANY SHOWER/THUNDERSTORM COULD PRODUCE A HEAVY DOWNPOUR IN A
SHORT TIME PERIOD.

TEMPERATURES TOMORROW SHOULD BE A COUPLE OF DEGREES COOLER THAN
TODAY WITH HIGHS IN THE LOW TO MID-80S.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
TIME PERIOD BEGINS WITH COLD FRONTAL BOUNDARY WORKING TO PUSH
THROUGH THE AREA. COLD FRONTAL MOVEMENT STILL LOOKS SLOWER THAN
IT DID SEVERAL DAYS AGO, SO RETAINED THE CHANCE POPS FOR
BOTH TUE NIGHT AND WED, WITH THE HIGHER POPS ON WEDNESDAY CLOSER
TO THE COAST. LOOKED AT BLEND OF MAV/MET ON TUE NIGHT/WEDNESDAY
FOR TEMPERATURES.

HIGH PRESSURE PUSHES INTO THE REGION FOR THE THURSDAY THROUGH
SATURDAY TIME-FRAME, WITH TEMPERATURES RUNNING SLIGHTLY BELOW
NORMAL AND DRY CONDITIONS.

WARM FRONTAL BOUNDARY APPROACH ON SUNDAY BRINGS NEXT POTENTIAL
PRECIPITATION AND BOTH TEMPS AND POPS ON SUNDAY AND MONDAY
FOLLOWED WPC GUIDANCE CLOSELY.

&&

.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

TONIGHT...THE CONVECTION ACROSS SRN NJ WILL END OVERNIGHT. MOSTLY
VFR INTO THE EVENING...THEN AREAS OF FOG MAY DEVELOP WITH LOWER
VSBYS EXPECTED. WINDS WILL BECOME LIGHT VARIABLE OR CALM
OVERNIGHT.

TUESDAY...MVFR POSSIBLY EARLY IN THE MORNING WITH FOG ACROSS A
MAJORITY OF OUR TERMINALS, THEN VFR. THE LIGHT VARIABLE/CALM WINDS
WILL BEGIN TO PICK UP BY LATE MORNING AND BE MORE SOUTHEASTERLY AS A
LOW PRESSURE SYSTEM MAKES ITS WAY ALONG THE FRONTAL BOUNDARY ACROSS
OUR AREA. THIS WILL PROVIDE ANOTHER CHANCE AT SHOWERS AND
THUNDERSTORMS WITH MVFR RESTRICTIONS.

OUTLOOK...
TUESDAY NIGHT...MVFR OR LOWER AT TIMES WITH SHOWERS AND
THUNDERSTORMS. THERE COULD BE SOME MVFR/IFR LATE DUE TO SOME FOG.

WEDNESDAY...POCKETS OF MVFR CONDITIONS IN THE MORNING, OTHERWISE
VFR.

WEDNESDAY NIGHT THROUGH SATURDAY...VFR.

&&

.MARINE...
SUB-ADVISORY CONDITIONS LOOK TO PERSIST ACROSS OUR WATERS TONIGHT
AND TOMORROW. WEAK COLD FRONT WILL NEAR FROM THE NORTHWEST TONIGHT
AND TOMORROW WHILE A SURFACE LOW PRESSURE RIDES ALONG THE FRONTAL
BOUNDARY. THIS IS NOT EXPECTED TO RAISE WINDS OR SEAS SIGNIFICANTLY
BUT WILL PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS. WINDS WILL
SLOWLY BACK TOWARDS THE EAST-SOUTHEAST TONIGHT AHEAD OF THE FRONT.

OUTLOOK...
RIGHT NOW WE ARE NOT LOOKING AT SCA CONDITIONS TO OCCUR THROUGH
SATURDAY. HOWEVER, THE NORTHEAST FETCH LATE WEDNESDAY INTO
WEDNESDAY NIGHT AND EARLY THURSDAY WILL BRING SEAS UP TO THE 4
FOOT RANGE, SO THIS WILL CONTINUE TO BE MONITORED CLOSELY. WINDS
AND SEAS SUBSIDE AS WE MOVE INTO FRIDAY AND SATURDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...SZATKOWSKI
NEAR TERM...O'HARA
SHORT TERM...HEAVENER
LONG TERM...SZATKOWSKI
AVIATION...SZATKOWSKI/HEAVENER/O'HARA
MARINE...SZATKOWSKI/HEAVENER
Hazardous weather outlook, Jun 17, 3:55 PM EDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 PM EDT MON JUN 17 2013

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-182000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
355 PM EDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW STRONG THUNDERSTORMS MAY AFFECT THE REGION LATE THIS
AFTERNOON INTO THE EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A SLOW MOVING COLD FRONT COULD TRIGGER SOME STRONG THUNDERSTORMS
TUESDAY INTO TUESDAY NIGHT WITH ADDITIONALLY SOME HEAVY
DOWNPOURS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-182000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
355 PM EDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW STRONG THUNDERSTORMS MAY AFFECT THE REGION LATE THIS
AFTERNOON INTO THE EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A SLOW MOVING COLD FRONT COULD TRIGGER SOME STRONG THUNDERSTORMS
LATER TUESDAY INTO TUESDAY NIGHT WITH ADDITIONALLY SOME HEAVY
DOWNPOURS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-182000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
355 PM EDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW STRONG THUNDERSTORMS MAY AFFECT THE REGION LATE THIS
AFTERNOON INTO THE EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A SLOW MOVING COLD FRONT COULD TRIGGER SOME STRONG THUNDERSTORMS
LATER TUESDAY INTO TUESDAY NIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SZATKOWSKI

In the hours before

Local storm report, Jun 17, 6:15 PM EDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
615 PM EDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             NEWARK                  39.68N  75.76W
06/17/2013  E0.75 INCH       NEW CASTLE         DE   PUBLIC

&&

EVENT NUMBER PHI1300133

BUNKER
Local storm report, Jun 17, 6:28 PM EDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
628 PM EDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             BEAR                    39.62N  75.68W
06/17/2013  E0.75 INCH       NEW CASTLE         DE   TRAINED SPOTTER

&&

EVENT NUMBER PHI1300134

BUNKER
Special weather statement, Jun 17, 6:58 PM EDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
658 PM EDT MON JUN 17 2013

DEZ001-NJZ016-021-180030-
CUMBERLAND NJ-NEW CASTLE DE-SALEM NJ-
658 PM EDT MON JUN 17 2013

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL NEW CASTLE...CUMBERLAND
AND SOUTHERN SALEM COUNTIES...

AT 655 PM EDT...A STRONG THUNDERSTORM WAS NEAR BEAR...MOVING
SOUTHEAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS. THIS STORM WILL BE NEAR PORT PENN...PORT PENN...AND
PENNSVILLE AROUND 710 PM...SALEM...AND HOPE CREEK AROUND 720 PM...
HANCOCKS BRIDGE...AND QUINTON AROUND 730 PM...ALLOWAY...AND ALLOWAY
AROUND 740 PM AND SHILOH AROUND 800 PM.

LAT...LON 3971 7567 3968 7554 3962 7560 3959 7559
      3963 7558 3967 7552 3952 7499 3948 7494
      3926 7509 3946 7555 3955 7554 3956 7552
      3959 7555 3951 7555 3948 7559 3956 7579
      3958 7578

NIERENBERG
Special weather statement, Jun 17, 8:16 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
816 PM EDT MON JUN 17 2013

DEZ001-MDZ008-NJZ016-021>025-180215-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CECIL MD-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-NEW CASTLE DE-SALEM NJ-
816 PM EDT MON JUN 17 2013

...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY...CENTRAL NEW CASTLE...
CUMBERLAND...NORTHEASTERN CECIL...SOUTHWESTERN ATLANTIC AND
SOUTHWESTERN SALEM COUNTIES...

AT 812 PM EDT...A STRONG THUNDERSTORM WAS NEAR PORT PENN...MOVING
EAST AT 20 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS. THIS STORM WILL BE NEAR HOPE CREEK...AND SALEM
AROUND 830 PM...HANCOCKS BRIDGE...AND QUINTON AROUND 840 PM...
ALLOWAY...AND ALLOWAY AROUND 850 PM...SHILOH...AND GREENWICH AROUND
900 PM...SEABROOK FARMS AND SEABROOK FARMS AROUND 910 PM.

LAT...LON 3956 7597 3976 7573 3969 7552 3962 7560
      3959 7559 3963 7558 3968 7551 3931 7452
      3921 7464 3902 7477 3909 7491 3917 7491
      3921 7504 3918 7512 3945 7554 3957 7552
      3959 7555 3947 7558 3938 7550 3937 7550

NIERENBERG
Special weather statement, Jun 17, 9:51 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
951 PM EDT MON JUN 17 2013

DEZ001-002-MDZ008-012-015-NJZ016-017-021>025-PAZ070-180345-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CECIL MD-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-DELAWARE PA-GLOUCESTER NJ-KENT DE-
KENT MD-NEW CASTLE DE-QUEEN ANNE'S MD-SALEM NJ-
951 PM EDT MON JUN 17 2013

...SCATTERED STRONG THUNDERSTORMS WILL AFFECT CAPE MAY...CUMBERLAND...KENT...
NEW CASTLE...NORTHEASTERN QUEEN ANNE'S...NORTHERN KENT...SALEM...
SOUTH CENTRAL DELAWARE...SOUTHEASTERN CECIL...SOUTHERN GLOUCESTER AND
SOUTHWESTERN ATLANTIC COUNTIES...

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

LAT...LON 3932 7619 3943 7601 3951 7598 3986 7544
      3933 7447 3921 7464 3905 7475 3906 7493
      3917 7491 3921 7504 3918 7515 3929 7526
      3928 7529 3946 7555 3957 7552 3959 7555
      3947 7558 3927 7540 3912 7540 3921 7625

NIERENBERG
Special weather statement, Jun 17, 10:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1040 PM EDT MON JUN 17 2013

DEZ002-MDZ012-015-020-180330-
CAROLINE MD-KENT DE-KENT MD-QUEEN ANNE'S MD-
1040 PM EDT MON JUN 17 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
CAROLINE...NORTHEASTERN QUEEN ANNE'S...SOUTHERN KENT AND WEST CENTRAL
KENT COUNTIES...

AT 1036 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MILLINGTON TO SUDLERSVILLE TO LANGFORD...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. EXPECT INTENSE
LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE
AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.

THESE STORMS WILL BE NEAR SUDLERSVILLE AROUND 1050 PM...BARCLAY
AROUND 1055 PM...CHURCH HILL AROUND 1100 PM...TEMPLEVILLE...STARKEY
CORNER...AND STARKEY CORNER AROUND 1115 PM...HARTLY AROUND 1120 PM...
MARYDEL AND HENDERSON AROUND 1125 PM.

LAT...LON 3914 7556 3899 7566 3903 7599 3922 7616
      3924 7599 3930 7589

FORECASTER:  DRAG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:16 PM EDTSpecial Weather StatementPHICape May, Cumberland, Salem119 min
Jun 17, 8:28 PM EDTAreal Flood AdvisoryPHICumberland, Salem107 min
Jun 17, 9:20 PM EDTAreal Flood AdvisoryPHICumberland3 hr
Jun 17, 9:51 PM EDTSpecial Weather StatementPHICape May, Cumberland, Salem114 min
Jun 18, 12:14 PM EDTAreal Flood AdvisoryPHIMercer3 hr
Jun 18, 12:25 PM EDTSevere Thunderstorm WarningPHIMercer, Monmouth, Ocean50 min
Jun 18, 1:10 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean65 min
Jun 18, 1:28 PM EDTSpecial Weather StatementPHIBurlington, Camden62 min
Jun 18, 1:32 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem3 hr
Jun 18, 1:39 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden81 min
Jun 18, 1:53 PM EDTSpecial Weather StatementPHISalem82 min
Jun 18, 2:10 PM EDTFlash Flood WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Monmouth and 2 more3 hr
Jun 18, 3:05 PM EDTSpecial Marine WarningPHI55 min
Jun 18, 3:19 PM EDTSpecial Weather StatementPHIAtlantic71 min
Jun 18, 3:42 PM EDTSpecial Marine WarningPHI93 min
Jun 18, 3:44 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Ocean3 hr
Jun 18, 3:55 PM EDTSpecial Marine WarningPHI65 min
Jun 18, 4:44 PM EDTFlash Flood WarningPHIMorris, Sussex, Warren4 hr
Jun 18, 4:45 PM EDTSpecial Weather StatementPHIMorris75 min
Jun 18, 4:52 PM EDTSpecial Weather StatementPHIMorris, Warren53 min
Jun 18, 5:56 PM EDTAreal Flood AdvisoryPHIHunterdon, Somerset4 hr
Jun 18, 10:30 AM EDTSpecial Weather StatementPHIMontgomery, Philadelphia60 min
Jun 18, 12:51 PM EDTFlash Flood WarningPHIChester, Montgomery3 hr
Jun 18, 2:53 PM EDTAreal Flood WarningPHIChester3 hr
Jun 18, 5:18 PM EDTFlash Flood WarningPHIBerks, Lehigh, Northampton4 hr
Jun 18, 2:29 PM EDTFlash Flood WarningPHIKent, New Castle, Sussex3 hr
Jun 18, 4:08 PM EDTRiver Flood WarningPHINew Castle2 hr
Jun 18, 4:20 PM EDTSpecial Weather StatementPHISussex70 min
Jun 18, 4:23 PM EDTFlash Flood WarningPHISussex4 hr
Jun 17, 9:37 PM EDTAreal Flood AdvisoryPHIKent, Queen Anne's6 hr
Jun 17, 10:12 PM EDTFlash Flood WarningPHIKent4 hr

Nearby

Special Weather Statements in Maryland, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.